# SDR IPXA2023032192100

- Difficulty date: February 27, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Ctr Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CARGO AT CTR WING AREA SKIN BETWEEN STA 1219-1239 AT STRINGER 15 HAS CORROISON BETWEEN XCW=-7 TO XCW=9.5.REPAIRED CORRODED SKIN AT THE CTR WING UPPER SKIN AT STA XCW=-7 TO XCW=9.5 IAW VTSAA EA 011-5730-01-A9844 I/R DATED 03/10/23, UPS EO MD11-5730-86191-A DATED 03/16/23 (MINOR)
